# SDR CALA2016032900197

- Difficulty date: March 29, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 66,659 hours, 9,378 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LEADING EDGE SLAT DISAGREE EICAS B.  THE LE SLAT DOES NOT AGREE WITH THE SET POSITION.  HAPPENED AT FLAPS 30 ON FINAL.  EMER DECLARED ON GO AROUND.  APPROACH BITE TEST OF PSEU SHOWS NO CURRENT FAULTS.  LE SLAT SENSOR SWITCH OPERATIONAL TESTED OK IAW AMM 27-88-00-715-098.  ACCOMPLISHED FSEU BITE CHECK & FOUND NO EXISTING FAULTS, BUT NOTED FAULT CODE 27-51104.  TE DISAGREE ON FLIGHT LEG 0.
